# SDR SWAA2014031125962

- Difficulty date: March 10, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 5,494 hours, 2,252 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Alternator
- Part number: CFM567B22G05
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/T ENGAGED NR 1 THRUST LEVER WENT TO FULL POWER IN CRUISE A/T LIM INDICATION.  R & R NR 1 ENGINE EEC ALTERNATOR IAW MM.
